# SDR CALA2022022800522

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757*
- Aircraft serial: 32815
- Aircraft time: 53,365 hours, 17,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: NA
- Condition: Corroded
- Location: Fwd And Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES ILN NRC 142584-0800-0095. REMOVED CORROSION FROM 2 FLOO R PANS. .008 REMOVED FROM FWD PAN AND .010 FROM AFT PAN. FLOOR P ANS DAMAGE FOUND TO BE BEYOND LIMTS SRM 53-10-15-1A ALLOWABLE DA MAGE FIG 101 DETAIL VI. BOTH PANS REQ REPLACEMENT. REG''S SFR. V931869 REMOVED AND REPLACED TWO FLOOR DRAIN PANS P/N 141N5T60-78 AND 14 1N5T60-79 IAW B757 SRM 51-40-02 PARA 7. WORK PERFORMED BY V93186 9 AND V921210.
